It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Addiction & Recovery Board Index
Pages: 1 2 Showing 1 - 20 of 39 for nose hydrocodone. (0.004 seconds)


... Hey everybody, I have been trying to get off of hydrocodone for awhile now. ... (15 replies)
... The acetominophen is mixed in with the hydrocodone to enhance its affect. The main pain med ingredient is the 5mg of hydrocodone. ... (15 replies)
... I have the exact same problem, I know what your going thru. The burning is so bad it makes your eyes swell and your nose run and burn so bad.. I cant sleep at night either the pain is horrible and the only way to get rid of it is to snort another hydrocodone. ... (15 replies)

... Are you obtaining your hydrocodone from a prescription? ... (15 replies)
... do the things that you say you cant possibly do.this is bullcrap and you know it.get to the meetings and seek a drs help for the addiction and the ulcer in your nose that was caused by all the tylenol that you have been putting up your nose. ... (15 replies)
... If you've stopped snorting, the nose will eventually stop burning and heal. If it's not a "hole" yet, then by stopping, you will not do any further damage....What's there will scar over and heal. ... (15 replies)
... I find when I take Hydrocodone for a few days (I have bad teeth that are touch and go with pain onset) that I'll wake up several hours after a dose with my legs spasming. Is this the drug "wearing off" and my body reacting to it? Also, I'll have a runny nose, like WD symptoms. I'll get white sore spots on my tongue, too. Can these be Hydro-related? Jackbeanstalk (10 replies)
... I was reading some other posts and they listed these as some possible side effects for hydrocodone withdrawl: •runny nose or eyes, and sneezing •gooseflesh •increased yawning** I am just curious what would cause those particular symtoms. I get that people get achey and sick to their stomach but what would actually cause yawning, and runny eyes? It seems weird. (2 replies)
... its the acetaminaphen and all the fillers that are doin all the damage,not the hydrocodone.a hydro is one of the worst pills there is for snorting. (15 replies)
... tally to great degrees when we stop abusing drugs. It is an unavoidable part of the process of correcting our behavior. A professional is needed for the severe nose problem and a professional is needed to guide you through withdrawal and lots and lots of help is needed to find recovery and a restored life again. ... (15 replies)
... and through that, we study the nasal cavity. IF you were to "burn" a hole all the way through the cartlidge of the nose from snorting, you are opening up a far more serious problem and risk of a FATAL infection. ... (15 replies)
... Unfortunately, you have developed a fairly significant side effect of snorting. I would highly recommend you see an ENT ASAP. This hole could be the breeding ground for a major infection, including MRSA, which as gone through rapid spreading throughout the general population. MRSA is commonly found in the nose, so you're even more at risk. The hole probably needs to be... (15 replies)
... Hey guys been down the withdrawal symptoms bit more then one time due to several major surgeries that I had, so I'm pretty familiar with what it is. So here goes.... Chills/Sweats Nausea Sneezing Runny Nose Tightening/cramping in legs & back Pseudo-Restless leg syndrome(not quite it, but close) Fever (10 replies)
Hydrocodone
May 18, 2009
... Hello, I took this medication when i had surgery. I used it for about 13 days and just stopped taking it. My mom is a recovering addict and was addicted to this medication and a few others. So I was scared to take it and stopped it as fast as I could. It has been a few weeks now but I am wondering if I have been/am going through withdrawl symptoms. I read an atricle that... (6 replies)
... If I took alot I did break out in hives a couple of times. Yes makes you very itchy well at least for me its the opiate that makes you itchy. Usually my nose would itch too. If I took alot.. ... (7 replies)
... It actually does make me itch, I never broke out or anything, But My head would itch, and my nose, It usually happened when I took alot. :nono: (7 replies)
... Well ladies and Gents here i am again... i did it again went through 150 pills in a week and a 1/2 i must be setting some kind of record... u see i put them away and said i wouldnt touch them till i really needed them... but as luck would have it my leg gave out on me as i was walked and i slammed my knee on the concrete... well guess where i turned the wonderful bottle of... (26 replies)
... Mickey I think it can differ person to person and dependent on your dose and legnth of time taking it. You may start having some milder symptoms in 12 hours but ther tough part usually kicks in at 24 hours. I remember I used to sleep all night when I was using. I usually wouldn't start feeling strange (dry mouth, metallic taste, jittery & nervous, nose stuffy) for about 12 -... (5 replies)
... Hi, and welcome, your habit isn't that large so i would start to stabilize on 3 a day, then in 5 days drop down to 2 1/2 a day, then wait 5 days, then drop down to 2 a day...and so on and so forth. This will DRASTICALLY reduce your withdrawal symptoms. I am sure you are aware that this is going to be a mental struggle, between you and your addiction. Fight with all you... (2 replies)
... StitchCarver, It is a great idea to stop NOW- I remember when I used to take 2-4 a day and before I knew it, it was up to 20-30 a day. Try some L-Tyrosine (you can get it at your local health food store), that will help with the lethargy and lack of energy. For the runny nose and eyes (and lack of sleep) try some Bendryl or if you want to stay natural, Melatonin works for... (10 replies)




Pages: 1 2

All times are GMT -7. The time now is 05:56 PM.





© 2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!